# SDR 2011FA0000569

- Difficulty date: August 10, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fractured
- Location: Nr 7
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACFT DEPARTURE, THE AIRPORT AUTHORITY FOUND SEVERAL BRAKE DEBRIS ON THE INNER TAXIWAY NEAR THE POSITION 17.  THE DEBRIS HAVE BEEN GIVEN TO OUR LINE MX PERSONNEL, AND HAVE MX STORE.  FOLLOWING THIS QUICK INVESTIGATION, IT APPEARS THAT THE BRAKE DISK AND PISTON DEBRIS FOUND ON THE TAXIWAY ARE VERY SIMILAR TO THE DISK INSPECTED ON THE SPARE BRAKE.  FURTHER TO THIS RESULT, MX HAS BEEN INFORMED AND PICTURES OF THE DEBRIS SENT TO THEM FOR DEEPER INVESTIGATION.  THE ACFT HAD BEEN INSPECTED BEFORE FLIGHT AND ETOPS PRE-DEPARTURE CHECK PERFORMED.  DURING THE INSP/CK NO REMARKS OR DISCREPANCIES HAD BEEN REPORTED.  AFTER ACFT ARRIVAL, MX CONFIRMED THAT THE AFT INNER BRAKE (NR 7) WAS DAMAGED AND THAT THE DEBRIS FOUND WERE COMING FROM THAT BRAKE.
